MAUDE Adverse Event Report: ABBOTT MEDICAL FAST-CATH¿ TRANSSEPTAL GUIDING INTRODUCER SL SERIES, SL0¿ 10F; INTRODUCER, CATHETER

ABBOTT MEDICAL FAST-CATH¿ TRANSSEPTAL GUIDING INTRODUCER SL SERIES, SL0¿ 10F; INTRODUCER, CATHETER
Model Number 406968
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
During a pulmonary vein isolation procedure for atrial fibrillation, blood leaked from the hemostasis valve of the sheath.The sheath was replaced, however the same issue occurred.Due to it being at the end of the procedure, the procedure was completed without replacing the device again.There were no adverse patient consequences.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6, h11.One 10f fast-cath introducer sheath was received for evaluation.A dilator from current inventory was inserted and removed from the sheath.The sheath was tested for leaks.An aspiration vacuum leak test was conducted; air aspirated into the syringe.A pressure leak test (liquid method) was also conducted; water was noted to leak out of the hemostasis hub.The cap was removed from the hemostasis hub and the hemostasis seal was microscopically inspected.Tearing was noted on both sides of the seal.A corrective action was initiated to address the failure mode of this introducer leak.The ifu states: do not remove dilator or catheter rapidly.Damage to the valve may occur, potentially compromising hemostasis.

Brand Name
FAST-CATH¿ TRANSSEPTAL GUIDING INTRODUCER SL SERIES, SL0¿ 10F
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key22350379
Report Number3005334138-2025-00391
Device Sequence Number20992296
Product Code DYB
UDI-Device Identifier05414734203562
UDI-Public(01)05414734203562(10)10729210(17)280131
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K061015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number406968
Device Catalogue Number406968
Device Lot Number10729210
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Supplement Date Received by Manufacturer08/08/2025
Initial Report FDA Received Date06/27/2025
Supplement Report FDA Received Date08/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FAST-CATH¿ TRANSSEPTAL GUIDING INTRODUCER
Patient SexMale
Patient Weight70 KG